# SDR SWAA2022040791868

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 76,079 hours, 44,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8 THRU 11 DEF OVERHEAD BIN EMERGENCY LIGHTS INOP / [01] REPLACED BATTERY CHARGER AND PACK PER AMM 33-51-06. OPS GOOD.
